# SDR AT0000381

- Difficulty date: August 11, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 013071BPE1GPL
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT AT ROW 21 WILL NOT ILLUMINATED.  REMOVED AND REPLACED LAMP WITH NEW LENS COVER.
